Time To Launch Now Skip to main content

Posts

Showing posts with the label alcohol and

Just One More Day!

 Just One More Day! In a hospital, night never truly falls; there is only an anticipation of a beautiful new dawn. The sounds heard throughout the day gradually fade away, and the movement of people slows down. The lights in the corridors cast a glow of hope and faith against the darkness of the night. Outside the doors of the maternity ward, one might occasionally hear hurried footsteps. Somewhere, a baby cries; elsewhere, nurses converse. Then, everything falls silent once more... Yet, even in such stillness, a doctor’s mind is rarely at rest. That night, I, too, was far from calm. My thoughts were occupied by a pregnant woman. The baby growing within her was not yet ready to enter the world, but the amniotic fluid —which surrounds and protects the fetus —had begun to leak prematurely. The pregnancy was at about twenty-eight weeks; the baby still needed several more weeks inside the womb . But sometimes, nature attempts to open the door before the appointed time. In such moments...

What should you keep in mind when consuming alcohol and medication together?

 What should you keep in mind when consuming alcohol and medication together? Given the tradition of consuming alcohol during the Dashain festival , doctors advise those currently taking medication to be aware of potential interactions between alcohol and their drugs . It is customary to consume alcohol for enjoyment during Dashain. Alcohol, in itself, is not beneficial for health. Individuals who consume alcohol must be mindful of how it might interact with any medications they are taking. Alcohol can amplify the effects of sleep-inducing medications and certain allergy drugs. For instance, consuming alcohol alongside medications like Diazepam and Alprazolam —used for sleep or anxiety—or Zolpidem —used as a sleep aid—can be harmful. Combining alcohol with such drugs carries risks, including excessive drowsiness, dizziness, impaired judgment, and a loss of physical balance. Consuming alcohol while taking allergy medications , such as Chlorpheniramine or Diphenhydramine , can als...